# SDR AALA202404096286

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Door Frames
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 834 LEFT HAND AND RIGHT HAND LOAD TRANSMITTING PROFILES CRACKED. MAINTENANCE MODIFIED THE LOAD TRANSMITTING PROFILES PER EO 5210Y228-001.
